Publicação:
Theorem for series in three-parameter mittag-leffler function

Nenhuma Miniatura disponível

Data

2010

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The new result presented here is a theorem involving series in the three-parameter Mittag-Le er function. As a by-product, we recover some known results and discuss corollaries. As an application, we obtain the solution of a fractional di erential equation associated with a RLC electrical circuit in a closed form, in terms of the two-parameter Mittag-Le er function.

Descrição

Idioma

Inglês

Como citar

Fractional Calculus and Applied Analysis, v. 13, n. 1, p. 9-20, 2010.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação